# SDR UPS00232080

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- Aircraft time: 57,670 hours, 50,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6050
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE : C WHILE WORKING CUSTOMER CARD NR 114598 FOUND CORROSION ON WEB,  BS 640, LBL 48, WL 208     FABRICATED REPAIR PART  AND INSTALLED PER UPS EO NR 727-53-2234
